MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II; TEST, HLA

IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II; TEST, HLA
Catalog Number DSI+II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
User laboratory notified immucor gti diagnostics that they used components from 2 lots of product during 3 testing runs.The mistake was identified during the third run which was aborted.The samples from this third run were repeated using kit components from one lot of product.The two prior runs, samples which resulted as positive were regarded as such and the blood products which the testing was performed on were discarded.Samples which originally resulted as negative were repeated using components from one lot of product.One sample which originally resulted as negative in turn resulted as positive.The blood product which the sample was from was able to be 'recalled' and it was destroyed.Immucor complaint number for report by customer was (b)(4).No patient harm occurred.Regulatory reporting was not performed at the time of the event.This event was categorized as not requiring mdr reporting.A review of potential events during 2017 was performed in january 2018.At that time, it was identified that due to this being user incorrect performance of an assay leading to a false negative result, an mdr would be submitted.The product lots used were: 3004096a and 3004609a.The date of the event as experienced by the user laboratory is unknown.

Brand Name
DONORSCREEN-HLA CLASS I AND CLASS II
Common Device Name
TEST, HLA
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7542131
Report Number2183608-2018-00009
Device Sequence Number11145057
Product Code MZI
UDI-Device Identifier10888234500193
UDI-Public10888234500193
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BK070045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/15/2018
Device Catalogue NumberDSI+II
Device Lot Number3004096A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;